Steatorrhoea induced by allopurinol

B. Chen, J. shapira, M. Ravid, R. Lang

Research output: Contribution to journalArticlepeer-review

Abstract

Adverse reactions to allopurinol include rashes, renal failure, hepatic damage, hypersensitivity angiitis, peripheral neuritis, bone-marrow depression, and cataract formation, but to our knowledge steatorrhoea has not been reported. Neither the manufacturer of the drug nor the Committee on Safety of Medicines has been notified of such an occurrence. Drug-induced steatorrhoea is usually of mild to moderate severity. We describe a case of severe steatorrhoea induced by allopurinol.

Original languageEnglish
Pages (from-to)1914
Number of pages1
JournalThe BMJ
Volume284
Issue number6333
DOIs
StatePublished - 1982
Externally publishedYes

Fingerprint

Dive into the research topics of 'Steatorrhoea induced by allopurinol'. Together they form a unique fingerprint.

Cite this